MAUDE Adverse Event Report: ICU MEDICAL MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL MANUFACTURING S.A. DE C.V. BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67PFPS55
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the cuff was not fully deflated, only one side was inflated, and the patient was harmed due to air leakage around the trachea.Reporter stated the outcome was still ongoing, and indicated damage was observed on the cuff and resulting in the leakage.Any adverse events of the pediatric patient as a result of the air leakage were not indicated by the customer.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Without the return of the samples a comprehensive failure investigation cannot be performed, and a probable cause cannot be determined.If the product is returned, the complaint will be reopened for further investigation.A photo and video were provided by the customer, and review identified that a portion of the cuff was stuck to the tube.No evidence of leakage was identified.A device history review was performed, and no additional complaints were identified for this product and the reported issue.
 
Event or Problem Description

Brand Name
BIVONA NEONATAL AND PEDIATRIC TTS TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23533462
Report Number3012307300-2025-12387
Device Sequence Number9021421
Product Code JOH
UDI-Device Identifier10351688518576
UDI-Public(01)10351688518576(17)281128(10)4445633
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number67PFPS55
Device Lot Number4445633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown